MAUDE Adverse Event Report: IMPRA VASCULAR GRAFT; EPTFE VASCULAR GRAFT

IMPRA VASCULAR GRAFT; EPTFE VASCULAR GRAFT
Model Number F7008TWS
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The two devices were not turned for evaluation; therefore, the investigation is inconclusive for the material split, cut or torn, as no objective evidence has been provided to confirm any alleged deficiency with the eptfe vascular graft.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the events indicated that model f7008tws eptfe vascular graft experienced split, cut, or torn material.These reports were received from various sources.Both devices did not involve patients.Patient age, weight, and gender were not provided.

Brand Name
IMPRA VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
MDR Report Key8783144
Report Number2020394-2019-01470
Device Sequence Number16724704
Product Code DSY
UDI-Device Identifier00801741023279
UDI-Public(01)00801741023279
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberF7008TWS
Device Catalogue NumberF7008TWS
Device Lot NumberVTCR0211,VTCR0565
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/11/2019
Patient Sequence Number1